Communications in Mathematical Physics

Nonlinear Schrödinger equations and sharp interpolation estimates

Michael I. Weinstein

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 87, Number 4 (1982), 567-576.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103922134

Mathematical Reviews number (MathSciNet)
MR0691044

Subjects
Primary: 35Q20: Boltzmann equations
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 81C05

Citation

Weinstein, Michael I. Nonlinear Schrödinger equations and sharp interpolation estimates. Comm. Math. Phys. 87 (1982), no. 4, 567--576. https://projecteuclid.org/euclid.cmp/1103922134


Export citation